# SDR SWAA001221

- Difficulty date: July 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,862 hours, 69,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND CORROSION DAMAGE AT STRINGER 28R, BETWEEN BS 312-328.    REPAIRED STRINGER PER SRM.
